# SDR CHIR201608262510

- Difficulty date: August 24, 2016
- Submitted: August 26, 2016
- Operation: General aviation
- Filed by: Columbia Helicopters, Inc, repair station CHIR823C
- Aircraft: N239CH
- Make and model: Boeing 234
- Aircraft serial: MJ006
- Aircraft time: 29,955 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bolt
- Part number: BACB30US612
- Condition: Broken
- Location: Zone 400
- Component: Transmission, Boeing
- Component part number: 234D22004
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AD 95-22-09, PARA A, 250 HR SPIRAL BEVEL INSPECTION OF THE AFT TRANSMISSION NR 12 BOLT BROKE DURING INITIAL TORQUE CHECK AT
 275" LB.
